Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 7

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Unbounded derivations, free dilations, and indecomposability results for II$_{1}$ factors
Yoann Dabrowski and Adrian Ioana.
Trans. Amer. Math. Soc. 368 (2016), 4525-4560
Abstract, references and article information
Full-text PDF        
On the Hilbert scheme of degeneracy loci of twisted differential forms
Fabio Tanturri.
Trans. Amer. Math. Soc. 368 (2016), 4561-4583
Abstract, references and article information
Full-text PDF        
The traveling salesman problem in the Heisenberg group: Upper bounding curvature
Sean Li and Raanan Schul.
Trans. Amer. Math. Soc. 368 (2016), 4585-4620
Abstract, references and article information
Full-text PDF        
Pullback invariants of Thurston maps
Sarah Koch, Kevin M. Pilgrim and Nikita Selinger.
Trans. Amer. Math. Soc. 368 (2016), 4621-4655
Abstract, references and article information
Full-text PDF        
Irreducible bimodules over alternative algebras and superalgebras
Ivan Shestakov and Maria Trushina.
Trans. Amer. Math. Soc. 368 (2016), 4657-4684
Abstract, references and article information
Full-text PDF        
Directional upper derivatives and the chain rule formula for locally Lipschitz functions on Banach spaces
Olga Maleva and David Preiss.
Trans. Amer. Math. Soc. 368 (2016), 4685-4730
Abstract, references and article information
Full-text PDF        
An extension of Ruh-Vilms’ theorem to hypersurfaces in symmetric spaces and some applications
Álvaro Ramos and Jaime Ripoll.
Trans. Amer. Math. Soc. 368 (2016), 4731-4749
Abstract, references and article information
Full-text PDF        
Stable commutator length in Baumslag–Solitar groups and quasimorphisms for tree actions
Matt Clay, Max Forester and Joel Louwsma.
Trans. Amer. Math. Soc. 368 (2016), 4751-4785
Abstract, references and article information
Full-text PDF        
Localization effect for Dirichlet eigenfunctions in thin non-smooth domains
S. A. Nazarov, E. Pérez and J. Taskinen.
Trans. Amer. Math. Soc. 368 (2016), 4787-4829
Abstract, references and article information
Full-text PDF        
Characterizations of convex approximate subdifferential calculus in Banach spaces
R. Correa, A. Hantoute and A. Jourani.
Trans. Amer. Math. Soc. 368 (2016), 4831-4854
Abstract, references and article information
Full-text PDF        
Behavior of holomorphic mappings on $p$-compact sets in a Banach space
Richard M. Aron, Erhan Çalışkan, Domingo García and Manuel Maestre.
Trans. Amer. Math. Soc. 368 (2016), 4855-4871
Abstract, references and article information
Full-text PDF        
Classical scale mixtures of Boolean stable laws
Octavio Arizmendi and Takahiro Hasebe.
Trans. Amer. Math. Soc. 368 (2016), 4873-4905
Abstract, references and article information
Full-text PDF        
Escape rates and singular limiting distributions for intermittent maps with holes
Mark F. Demers and Bastien Fernandez.
Trans. Amer. Math. Soc. 368 (2016), 4907-4932
Abstract, references and article information
Full-text PDF        
Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces
Daniel Lenz and Alexander Teplyaev.
Trans. Amer. Math. Soc. 368 (2016), 4933-4956
Abstract, references and article information
Full-text PDF        
Morita equivalence of partial group actions and globalization
F. Abadie, M. Dokuchaev, R. Exel and J. J. Simón.
Trans. Amer. Math. Soc. 368 (2016), 4957-4992
Abstract, references and article information
Full-text PDF        
Existence of zero-order meromorphic solutions in detecting $q$-difference Painlevé equations
Risto Korhonen and Zhi-Tao Wen.
Trans. Amer. Math. Soc. 368 (2016), 4993-5008
Abstract, references and article information
Full-text PDF        
Dynamical canonical heights for Jordan blocks, arithmetic degrees of orbits, and nef canonical heights on abelian varieties
Shu Kawaguchi and Joseph H. Silverman.
Trans. Amer. Math. Soc. 368 (2016), 5009-5035
Abstract, references and article information
Full-text PDF        
Gendo-symmetric algebras, canonical comultiplication, bar cocomplex and dominant dimension
Ming Fang and Steffen Koenig.
Trans. Amer. Math. Soc. 368 (2016), 5037-5055
Abstract, references and article information
Full-text PDF        
Two approaches to Sidorenko’s conjecture
Jeong Han Kim, Choongbum Lee and Joonkyung Lee.
Trans. Amer. Math. Soc. 368 (2016), 5057-5074
Abstract, references and article information
Full-text PDF        
The consistency and convergence of K-energy minimizing movements
Jeffrey Streets.
Trans. Amer. Math. Soc. 368 (2016), 5075-5091
Abstract, references and article information
Full-text PDF        
Reverse and dual Loomis-Whitney-type inequalities
Stefano Campi, Richard J. Gardner and Paolo Gronchi.
Trans. Amer. Math. Soc. 368 (2016), 5093-5124
Abstract, references and article information
Full-text PDF        
Absolute continuity of self-similar measures, their projections and convolutions
Pablo Shmerkin and Boris Solomyak.
Trans. Amer. Math. Soc. 368 (2016), 5125-5151
Abstract, references and article information
Full-text PDF        
Measure-valued discrete branching Markov processes
Lucian Beznea and Oana Lupaşcu.
Trans. Amer. Math. Soc. 368 (2016), 5153-5176
Abstract, references and article information
Full-text PDF        
Vertex operator algebras associated to the Virasoro algebra over an arbitrary field
Chongying Dong and Li Ren.
Trans. Amer. Math. Soc. 368 (2016), 5177-5196
Abstract, references and article information
Full-text PDF        
Homological stability for the moduli spaces of products of spheres
Nathan Perlmutter.
Trans. Amer. Math. Soc. 368 (2016), 5197-5228
Abstract, references and article information
Full-text PDF        
The affine and projective groups are maximal
Itay Kaplan and Pierre Simon.
Trans. Amer. Math. Soc. 368 (2016), 5229-5245
Abstract, references and article information
Full-text PDF        
Special matchings and parabolic Kazhdan–Lusztig polynomials
Mario Marietti.
Trans. Amer. Math. Soc. 368 (2016), 5247-5269
Abstract, references and article information
Full-text PDF        


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia